In the editorial, “Prediction and Prevention of Chemotherapy-Induced Cardiomyopathy: Can It Be Done?” by Granger that appeared in the December 5, 2006, issue (Circulation. 2006;114:2432–2433), a few corrections did not appear in the second page of the final article.
The second sentence of the first full paragraph should read, “Chemotherapy-induced cardiotoxicity is not well understood, but it is believed, at least with anthracyclines, to be caused partly by generation of free radicals, mitochondrial dysfunction, iron- and calcium-handling abnormalities, and resulting apoptosis.”
The following acknowledgment should have been added: I thank Marc Jolicoeur, MD, for his thoughtful review of this editorial.
The correct Reference 7 is van Dalen EC, van der Pal HJ, Caron HN, Kremer LC. Different dosage schedules for reducing cardiotoxicity in cancer patients receiving anthracycline chemotherapy. Cochrane Database Syst Rev. 2006;(4):CD005008.
The online version of this article has been corrected. The publisher regrets this error.